# SDR AALA202512011284

- Difficulty date: November 30, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N851MK
- Make and model: Boeing 787-9
- Aircraft serial: 66020
- Aircraft time: 66 hours, 16 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REST SEAT LIFE JACKET MISSING. REPLACED CREWREST LIFE JACKET. PER AMM 25-62-00.
